• irish irish
    April 27, 2009
    i have a pill that says TEC 3 ON IT IS IT A TYLENOL 3
    irish irish
    April 27, 2009

FROM OUR EXPERTS

  • Karen Lee Richards
    Health Guide
    April 27, 2009
    Karen Lee Richards
    Health Guide
    April 27, 2009

    It's similar to a Tylenol 3.  It's a combination of codeine, acetaminophin and caffeine and is manufactured in Canada. 

    • MIKEY
      November 26, 2012
      MIKEY
      November 26, 2012

      IS THIS ELPADDICTIVE I TAKE 1 PILL 3 TIMES A DAY FOR BACK INJURY ,LOWER AND C6 C7 ,BUT IT SHURE NUMBS THE PAIN IM ALSO TAKING BACLOFEN 10MG IT MAKES ME SO TIRED BUT THE TEC 3 WORK BETTER AND DONT MAKE DROWSEY IS 3 PILLS TEC3 A DAY TO MANY TO TAKE PLEASE RESPOND I NEED ADVICE ON THIS OR WILL 3 A DAY MAKE ME AN ADDIDCT PLEASE HELP....... YOUR FRIEND  MIKEY.

      READ MORE
    • Karen Lee Richards
      November 27, 2012
      Karen Lee Richards
      Health Guide
      November 27, 2012

      Hi Mikey,

      This medication does have codeine in it, which is an opioid (aka narcotic) medication.  While codeine – like any opioid – can be addictive, most people who take it as prescribed by their doctor don't develop an addiction unless they already have a history of problems with addiction. 

       

      What you need to be aware of, though, is that addiction is often confused with dependence.  Anyone who takes an opioid medication regularly over a period of time will most likely become physically dependent on it.  All that means is that if you stop taking the medication suddenly, you will experience withdrawal symptoms.  When discontinuing opioid medications, it is important to taper off of them gradually and under a doctor's guidance to avoid or minimize any withdrawal symptoms. 

       

      I would encourage you to read Opioids: Addiction vs. Dependence for a more complete explanation of the difference between the two and how you can tell if addiction is becoming a problem.  – Karen

      READ MORE
    • Mikey e g
      November 27, 2012
      Mikey e g
      November 27, 2012
      Karen Lee Richards thank you so much you just helped me a lot i was gonna stop taking them but that hurt to much, however i will affirm your advive to be 100% true because i just got off the phone toll free with tele health ontario and everything you said is exactly as they said too, So therefore i will heed all your advice and i will also keep drinking lots of water for the for fear of well you know constipation.     Thanks again you are an Angel thanks and god bless you.      Your most thoughtful Mikey G....   READ MORE

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.